I have damaged kidney's from birth. They inserted a Artificial Euretheal (SPELLING)? when I was 7. I am 43 now and about to get another one to replace the existing one. However my ? is ... I aweat under my arms alot in the last few years. Would this have anything to do with this? and what can I use that is safe for my kidney's to stop it? Thank for any advise
Hyperhydrosis (excessive sweating) is rather common, and has many causes. It can be due to autoimmune conditions, or something as simple as nervousness, medications, or something as difficult to diagnose as nerve or even brain injury. So it is quite hard to figure out.
It happens often in diabetics, mostly due to fluid overload, and fluid buildup might be the cause in your case. But I suspect that it could be due to other factors if you haven't noticed any swelling in feet or ankles.
Ask your physician, since that is the person who has all your recent medical history available.
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.